# SDR SWIA2024022031202

- Difficulty date: December 2, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU BAY, AFT LANDING IS POSSIBLY CRACKED.  FLAGGED   (C-CHECK RO 2/19/2024)   REMOVED, FABRICATED AND  INSTALLED NEW -7 REPAIR DOUBLER ONLY, ON R/H TRU BAY FLOOR REF CRJ 700 SRM 51-42-06-001-001-A01 AND PREVIOSLY INCORPERATED REO 670-53-11-509 REV.-E DATED 2018-02-08 TYPE 2 REPAIR. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY (CL600-2C10)
